MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42490E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had separated.The following information was provided by the initial reporter: tubing separated from injection port during use.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation result: one 42490e sample was received with packaging from lot 25045075 for investigation; fluid was present in the set.The customer reported that the "tubing separated from injection port during use".Visual inspection of the returned sample confirmed the customer's experience where the upstream y-site separated from the rest of the set.Upon closer inspection, no obvious signs of solvent were observed at the affected tubing joint.The details of this feedback were forwarded to the manufacturing site for investigation.Their analysis confirmed that the separation is most likely to have been caused by an insufficient amount of solvent having been applied to the tubing joint during the assembly process.This is a manually performed assembly step and is likely to have occurred due to human error.A review of the production records for lot 25045075 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.In order to reduce the likelihood of operator error, the production personnel have been informed of this feedback to ensure that they are following the correct assembly process.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the 42490e product in the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22634571
Report Number9616066-2025-02142
Device Sequence Number18410471
Product Code FPA
UDI-Device Identifier07613203010894
UDI-Public(01)07613203010894(10)25045075
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42490E
Device Lot Number25045075
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown